MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0781.2011.00632.x

Медицинская библиотека · Photodermatology, photoimmunology & photomedicine · 2012

Granuloma annulare photoinduced by paroxetine.

Álvarez-Pérez Adriana, Gómez-Bernal Silvia, Gutiérrez-González Enrique, Rodríguez-Granados M Teresa, Toribio Jaime

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Granuloma annulare (GA) is a benign granulomatous skin disease with several clinical manifestations and characteristic histological findings. GA located in photoexposed areas is a rare finding and its association to a drug-induced systemic photosensitivity is even less common. To the best of our knowledge, only one case of systemic drug photosensitivity manifesting as a GA has been reported. We describe a patient with systemic photosensitivity to paroxetine with clinical and histological manifestations of GA, which was confirmed by the photobiological study. The phototest revealed a reduction of the minimal erythematous dose for UVB while taking the paroxetine and its normalization after its withdrawal, which was accompanied by the clinical resolution of the skin eruption. The manifestation of systemic drug photosensitivity as a GA like in our case is exceptional.

Для цитирования: Álvarez-Pérez Adriana, Gómez-Bernal Silvia, Gutiérrez-González Enrique, Rodríguez-Granados M Teresa, Toribio Jaime. Granuloma annulare photoinduced by paroxetine.. Photodermatology, photoimmunology & photomedicine. 2012. DOI: 10.1111/j.1600-0781.2011.00632.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.